Panadrex Pure is a paracetamol-based pain relief medication containing 500mg of paracetamol per tablet. This pack contains 96 tablets that are specially formulated to be easy to swallow and gentle on the stomach while providing effective pain relief. Panadrex Pure tablets contain 500mg of paracetamol and are designed for safe pain relief in adults and children over 12 years of age. The tablets are formulated to be gentle on the stomach and easy to swallow. Take 1-2 tablets every 4-6 hours as needed, not exceeding 8 tablets in 24 hours. Store in a cool, dry place below 25°C and keep out of reach of children. Always read the label and follow the recommended dosage instructions.